MathSciNet Relay Station
MathSciNet bibliographic data
MR2955195 14C15 (14C35 14C40)
Haution, Olivier Integrality of the Chern character in small codimension. Adv. Math. 231 (2012), no. 2, 855–878.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement